MathSciNet Relay Station
MathSciNet bibliographic data
MR148248 65.99 (10.41)
Bellman, R.; Kotkin, B. On the numerical solution of a differential-difference equation arising in analytic number theory. Math. Comp. 16 1962 473–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement